MAUDE Adverse Event Report: DEPUY MITEK LLC US SUPER QUICKANCHOR PLUS W/ #2 PANACRYL EA; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US SUPER QUICKANCHOR PLUS W/ #2 PANACRYL EA; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 212135
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/26/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint devices are not being returned, therefore unavailable for a physical evaluation.A review into the depuy mitek complaints system revealed no other complaints for this lot of devices that were released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.A review of the device history record indicated that this batch of product was processed without incident; therefore, there is no evidence of manufacturing anomalies on the paperwork reviewed.(b)(4).This report is being filed from the etq complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
This is report 2 of 2 for the same event.It was reported by the affiliate in (b)(6) that during an unspecified surgical procedure, it was observed that two gii super quick anker plus suture threads tore at both anchor devices.It is unknown if there were any delays in the procedure nor is it known what the surgeon did to complete the procedure.Devices have been discarded by the customer.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
SUPER QUICKANCHOR PLUS W/ #2 PANACRYL EA
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7840995
Report Number1221934-2018-50859
Device Sequence Number19150304
Product Code JDR
UDI-Device Identifier10886705001996
UDI-Public10886705001996
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K930893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/26/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue Number212135
Device Lot Number3839723
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2015
Initial Report FDA Received Date09/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1